MAUDE Adverse Event Report: MEDTRONIC, INC. EPSILA EV¿; PERMANENT DEFIBRILLATOR ELECTRODES

MEDTRONIC, INC. EPSILA EV¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EAZ101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pleural Effusion (2010)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: dvea3e4 (serial: (b)(6)); product type: 0235-icd; implant date (b)(6) 2025.Product id: ev240163 ((b)(6)); product type: 0264-lead-hv; implant date: (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that hours after implant, it was noted that the extravascular (ev) lead had dislodged into the pleura resulting in d iminished r-wave values and the chest x-ray showed pleural placement.The ev lead was turned off until the system can be revised.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the ev lead was explanted and replaced.It was indicated that the replacement ev lead was also possibly placed in the pleura as lead movement was noted with breathing; however, the replacement ev lead measurements were acceptable.Additionally, it was noted that the patient had a small pleural effusion around the left heart on chest x-ray.An x-ray performed a week after ev lead replacement showed the effusion was subsiding in comparison to how it was the previous week.The replacement ev lead remains in use.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EPSILA EV¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23897555
Report Number2182208-2025-13820
Device Sequence Number14734777
Product Code NVY
UDI-Device Identifier00763000369736
UDI-Public(01)00763000369736(17)260603(10)102415524
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model NumberEAZ101
Device Catalogue NumberEAZ101
Device Lot Number102415524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer12/30/2025
03/10/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/05/2026
03/10/2026
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR
Patient SexMale